RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 6  


Estimates of the Values of $n$-Widths of Classes of Analytic Functions in the Weight Spaces $H_{2,\gamma}(D)$
S. B. Vakarchuk
803
Inequalities for Positive Definite Functions
V. P. Zastavnyi
823
Preservation of the Existence of Zeros in a Family of Set-Valued Functionals and Some Consequences
Yu. N. Zakharyan, T. N. Fomenko
837
Additive Properties of Slowly Increasing Convex Sets
K. I. Olmezov
851
On Potential Functions Associated with Eigenfunctions of the Discrete Sturm–Liouville Operator
B. P. Osilenker
868
Mean Convergence of Periodic Pseudotrajectories and Invariant Measures of Dynamical Systems
G. S. Osipenko
882
Coadjoint Orbits and Time-Optimal Problems for Step-$2$ Free Nilpotent Lie Groups
Yu. L. Sachkov
899
Nonexistence of Global Weak Solutions for Evolution Equations with Fractional Laplacian
A. Z. Fino, E. I. Galakhov, O. A. Salieva
911

Brief Communications
Schur's Criterion for Formal Newton Series
V. I. Buslaev
920
On the Analytic and Geometric Properties of Mappings in the Theory of $\mathscr Q_{q,p}$-Homeomorphisms
S. K. Vodopyanov
925
A Metric Characteristic of Minimal Surfaces on Arbitrary Carnot Groups
M. B. Karmanova
930
Local Dynamics of Chains of Van der Pol Coupled Systems
S. A. Kaschenko
936
On the Hierarchical Behavior of Solutions of the Maryland Equation in the Semiclassical Approximation
F. Klopp, A. A. Fedotov
941
Exact Dynamics of Moments and Correlation Functions for GKSL Fermionic Equations of Poisson Type
Yu. A. Nosal, A. E. Teretenkov
947
Non-Abelian Groups Acting on Severi–Brauer Surfaces
С. A. Shramov
952

Papers published in the English version of the journal
On Locally Finite Skew Group Algebras
Bui Xuan Hai, Cao Minh Nam, Mai Hoang Bien
769–774
OnWeyl-type Solutions of Differential Systems with a Singularity. The Case of Discontinuous Potential
M. Yu. Ignatiev
814–826
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021